# SDR 2010FA0000216

- Difficulty date: September 9, 2009
- Submitted: March 5, 2010
- Operation: General aviation
- Engine: Rroyce TAY65015
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: JR28904
- Condition: Fractured
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE REPORT SUGGEST THAT THE LPT3 BLADE HAD FRACTURED IN HIGH CYCLE FATIGUE THAT HAD PROPAGATED FROM AN INTERGRANULAR CRACK ON THE AIRFOIL T/E.
